Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

Automorphism groups of mono-unary algebras and CH

Archil Kipiani
  • Corresponding author
  • Faculty of Exact and Natural Sciences, Iv. Javakhishvili Tbilisi State University, 13 University St., Tbilisi 0186, Georgia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-08-14 | DOI: https://doi.org/10.1515/gmj-2019-2048

Abstract

A characterization of all cardinal numbers that are cardinals of automorphism groups of mono-unary algebras is given. Some connections are also established between the notion of an automorphism of mono-unary algebras and the continuum hypothesis. Close connections of the obtained results with one problem of Ulam are also considered.

Keywords: Mono-unary algebra; automorphisms group; group representation; continuum hypothesis

MSC 2010: 03E17; 03E50; 08A35; 08A60

Dedicated to Professor Alexander Kharazishvili on the occasion of his 70th birthday

References

  • [1]

    G. Birkhoff, On groups of automorphisms (in Spanish), Rev. Un. Mat. Argentina 11 (1946), 155–157. Google Scholar

  • [2]

    S. D. Comer and J. J. Le Tourneau, Isomorphism types of infinite algebras, Proc. Amer. Math. Soc. 21 (1969), 635–639. CrossrefGoogle Scholar

  • [3]

    G. Fuhrken, On automorphisms of algebras with a single unary operation, Port. Math. 32 (1973), 49–52. Google Scholar

  • [4]

    J. Hyman, Automorphisms of 1-unary Algebras, Algebra Universalis 4 (1974), 61–77. CrossrefWeb of ScienceGoogle Scholar

  • [5]

    Z. Hedrlín and A. Pultr, On full embeddings of categories of algebras, Illinois J. Math. 10 (1966), 392–406. CrossrefGoogle Scholar

  • [6]

    D. Jakubíková-Studenovská, On weakly rigid monounary algebras, Math. Slovaca 30 (1980), no. 2, 197–206. Google Scholar

  • [7]

    B. Jónsson, Topics in Universal Algebra, Lecture Notes in Math. 250, Springer, Berlin, 1972. Google Scholar

  • [8]

    A. B. Kharazishvili, Π-isomorphisms of binary relations (in Russian), Soobshch. Akad. Nauk Gruzin. SSR 87 (1977), no. 3, 541–544. Google Scholar

  • [9]

    A. B. Kharazishvili, On the existence of Borel Π-isomorphisms (in Russian), Soobshch. Akad. Nauk Gruzin. SSR 88 (1977), no. 3, 529–532. Google Scholar

  • [10]

    A. B. Kharazishvili, Elements of the Combinatorial Theory of Infinite Sets (in Russian), Tbilis. Gos. University, Tbilisi, 1981. Google Scholar

  • [11]

    A. Kipiani, Uniform sets and isomorphisms of trees, preprint no. 107, Mathematical Institute, University of Wrocław, 1989. Google Scholar

  • [12]

    A. Kipiani, One abstract characterization of intervals of cardinal numbers, Acta Univ. Lodz. Folia Math. 9 (1997), 55–61. Google Scholar

  • [13]

    A. Kipiani, On automorphism groups of ω-trees, Georgian Math. J. 15 (2008), no. 1, 93–97. Google Scholar

  • [14]

    A. Kipiani, On cardinalities of automorphism groups of uniform binary relation, Rep. Enlarged Sess. Semin. I. Vekua Appl. Math. 22 (2008), 65–66. Google Scholar

  • [15]

    A. E. Kipiani, Π-isomorphisms of binary relations and some of their applications (in Russian), Tbiliss. Gos. Univ. Inst. Prikl. Mat. Trudy 20 (1987), 51–67. Google Scholar

  • [16]

    A. E. Kipiani, Some combinatorial problems, connected with product-isomorphisms of binary relations, Acta Univ. Carolin. Math. Phys. 29 (1988), no. 2, 23–25. Google Scholar

  • [17]

    A. Kipiani, A uniform subset in ωα×ωα (in Russian), Soobshch. Akad. Nauk Gruzin. SSR 135 (1989), no. 2, 253–256. Google Scholar

  • [18]

    O. Kopeček, |End𝔄|=|Con𝔄|=|Sub𝔄|=2|𝔄| for any uncountable 1-unary algebra 𝔄, Algebra Universalis 16 (1983), no. 3, 312–317. Google Scholar

  • [19]

    J. D. Monk, Some cardinal functions on algebras, Algebra Universalis 5 (1975), 76–81. CrossrefGoogle Scholar

  • [20]

    J. D. Monk, Some cardinal functions on algebras. II, Algebra Universalis 5 (1975), no. 3, 361–366. CrossrefGoogle Scholar

  • [21]

    S. Ulam, A Collection of Mathematical Problems, Intersci. Tracts Pure Appl. Math. 8, Interscience, New York, 1960. Google Scholar

About the article

Received: 2018-10-08

Revised: 2019-02-23

Accepted: 2019-03-21

Published Online: 2019-08-14


Funding Source: Shota Rustaveli National Science Foundation

Award identifier / Grant number: GNSF/ST 09_144_3-105

This research was supported by Rustaveli NSF Grant-GNSF/ST 09_144_3-105.


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2048.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in